# SDR ASAA2018061225042

- Difficulty date: June 12, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 43,140 hours, 12,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11582
- Condition: Faulted
- Location: Ac Bay
- Part time: 43,670 hours, 13,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL. EXTINGUISHES ON RESET. GROUNDED - YES. BITE OF THE LEFT PACK/ZONE TEMP CONTROLLER PER FIM 21-62 TASK 801 SHOWED "RAM AIR ACT" FAULT FOR "BIT" AND "PREV FLT" BUT "VERIFY" TEST DID NOT CONFIRM FAULT - LEFT PACK RAM AIR ACTUATOR PASSED VERIFY TEST. DUE TO HISTORY, REMOVED, REPLACED, AND TESTED LEFT PACK RAM AIR INLET ACTUATOR PER AMM 21-51-21-000-801/21-51-21-400-801 - ALL TESTS PASS. CLEARS MEL 21-32B.
